# SDR SWAA2022051196165

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AT BS 1016+1 RBL 1. CORROSION FOUND ON ACB BS 1016+1 RBL 1 BULKHEAD WEB FRONT LOWER SIDE / [01] REMOVED CORROSION ON ACB BULKHEAD WEB BS 1016+1'' RBL1-6 IAW SRM 51-10-02-0G-0; MEASURES L=6.2'' X W=2'' TOOL USED CALIPER ID:ATS2381 S/N:B19006095 DUE:05/22.;[02] VERIFIED CORRECTIVE ACTION #1.;[03] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .032'. TOOL E650 ATS2031 CAL DUE 03/2023.;[04] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2 AND FILLED OUT GRID MAP FOR ENGINEERING. LOWEST REMAINING THICKNESS IS .032' TOOL E650 ATS2031 CAL DUE 03/2023.;[05] SUBMITTED TO ENGINEERING FOR DISPOSITION INSTRUCTION.;[06] ?REFER TO FAULT TTG8Q00BYU28 WHERE EA 22-153-01269 WAS ADDED AS A SUBTASK?  'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED.;[07] UPDATED MEASUREMENTS;[08] AS PER STEP 1 OF 22-153-01269-WIP1 (TASK TTG8Q00C5TGR); REFER TO FAULT TTG8Q00BYU28 WHERE EA 22-153-01269 WAS ADDED AS A SUBTASK.;[09] AS PER STEP 1 OF 22-153-01269-WIP1 (TASK TTG8Q00C5TGR); REFER TO FAULT TTG8Q00BYU28 WHERE EA 22-153-01269 WAS ADDED AS A SUBTASK.;[10] VERIFIED CORRECTIVE ACTIONS 6; 7 AND 9;[11] VERIFIED CARD COMPLETED
